Illinois, 2010Flash Flooding in Illinois, July 22 to 23, 2010
July 22 to 23, 2010 · NWS DVN · 3 events in 3 counties and zones
Thunderstorms with extremely heavy rain developed along a stationary front and moved from northeast Iowa into northwest Illinois. Some locations measured 5 to 7 inches of rainfall, causing localized flash flooding and pushing numerous creeks out of their banks.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3.0 million
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms with extremely heavy rain developed along a stationary front and moved from northeast Iowa into northwest Illinois. Some locations measured 5 to 7 inches of rainfall, causing localized flash flooding and pushing numerous creeks out of their banks. Yellow Creek in Stephenson County was particularly hard-hit.
Pushing numerous rivers and creeks to bankfull or even out of their banks, this round of rainfall further set the stage for the extreme flooding that developed with the next round of storms later that night.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jul 22, 2:00 PM CST, 9 hours 48 minutes earlier.
Area forecast discussion, Jul 22, 2:00 PM CST, 9 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT THU JUL 22 2010
.DISCUSSION...
TONIGHT AND FRIDAY...WATCHING CONVERGENT LINE FROM JUST NORTH OF
OMA...TO 25 MILES SOUTH OF MASON CITY...AND TO EAST OF DECORAH FOR
THUNDERSTORM DEVELOPMENT OVER THE NEXT FEW HOURS. THIS AREA ON EDGE
OF A HIGH SBCAPE AIR MASS AND MAY BE GETTING READY TO EXPLODE WITH
STRONG TO SVR CONVECTION. MSAS INDICATED PRESSURE FALLS INCREASING
AREA AND LLVL MOISTURE CONVERGENCE SUGGEST THE OMA TO SOUTH MASON
CIT AREA PRIME FOR DEVELOPMENT. THE RESULTANT DEVELOPMENT SHOULD
THEN PROPAGATE EAST-SOUTHEAST FEEDING ON THE RICH THTA-E IN-FEED AND
IMPACT THE NORTHERN THIRD TO HALF OF THE DVN CWA FROM LATE AFTERNOON
AND WELL INTO THE EVENING. THE LATEST RUC GUIDANCE ACTUALLY LOOKS
LIKE IT MAY HAVE A HANDLE ON THE DEVELOPING SITUATION AND WILL
GENERALLY FOLLOW IT IN THE NEAR TERM FOR TONIGHT. CONVECTIVE
PARAMETERS SUGGEST THAT THE PRIMARY SVR THREAT WILL COME FROM BOWING
LINE SEGMENTS PRODUCING 60-70 MPH WINDS AGAIN IN AREAS MAINLY ALONG
AND NORTH OF I80 THROUGH 05Z FRI. 1 INCH HAIL SECONDARY AND BEST
LLVL WIND SHEAR FOR TORNADOES MAY BE JUST TO THE NORTH OF THE DVN
CWA THIS EVENING. BESIDES THE SVR THREAT...LOCALLY HEAVY RAIN BY
STORMS FEEDING ON AN 2+ INCH PW AIR MASS A GOOD BET WITH RATES AT 2+
INCHES AN HOUR POSSIBLE. WILL ISSUE A FLASH FLOOD WATCH AREAS IN AND
NEAR THE ZONE THAT RECEIVED LOCALLY HEAVY RAIN THIS MORNING/ROUGHLY
THE NORTHERN 2 TIERS OF DVN CWA COUNTIES/...WITH THE INDEPENDENCE
THROUGH THE DUBUQUE AREAS THE MOST SENSITIVE. WILL TAPER OFF TO CHC
POPS AFTER MIDNIGHT AS THE CONVECTION EITHER MOVES OUT OF THE CWA OR
WANES INTO EARLY FRI MORNING. WITH HEATING AND SFC DPT INCREASE...
HAVE EXPANDED THE HEAT ADVISORY IN BOTH AREA AND TIME. WILL EXPAND
TO ANOTHER TIRE OF COUNTIES NORTH...AND EXTEND EXPIRATION TIME
THROUGH FRI EVENING/00Z SAT. MUCH WILL DEPEND ON CONVECTIVE DEBRIS
LIMITATIONS ON FRI...BUT ENOUGH HEATING WITH MID TO UPPER 70 DPTS TO
FUEL ADVISORY CRITERIA AT LEAST ALONG AND SOUTH OF I80 THROUGH FRI
AFTERNOON. OVERNIGHT LOWS MAY STAY IN THE UPPER 70S IN AREAS THAT DO
NOT GET RAIN COOLED T-STORM OUTFLOW. WITH ANOTHER INCOMING VORT OR
MCV AND REMNANT OUTFLOW BOUNDARIES PROBABLY POLLUTING THE
LANDSCAPE...WILL BLANKET THE CWA WITH MODERATE TO HIGH CHC POPS FOR
NOW ON FRI WITH THE AFTERNOON BECOMING THE PRIME CONVECTIVE WINDOW
AGAIN IN CAPE-BUILDING HEATING. ..12..
.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY...
...ROUNDS OF SHOWERS AND THUNDERSTORMS INTO LATE SATURDAY...SOME
STORMS POSSIBLY SEVERE WITH FRONTAL PASSAGE MAIN ISSUE...
OVERVIEW...INITIALIZATION AND VERIFICATION BELOW AVERAGE DUE TO
MISSING OF OUTFLOW BOUNDARY TO REFIRE CONVECTION LATE THIS PM.
BESIDES THIS...VERIFICATION SUPPORTS A BLEND OF GFS AND HI-RES ECMWF
WITH MINOR FORCING AND THERMAL INPUTS FROM 80 KM NAM-WRF DAYS 2-3.
LINGERING QUESTION IS CHANCE OF PRECIPITATION MAINLY MONDAY WITH
WEAK WAVE.
FRIDAY NIGHT AND SATURDAY...COMPLEX SITUATION WITH MCS FRIDAY NIGHT
TO MOVE ACROSS AREA...MAINLY NORTH 1/2 TO 2/3 AREA WITH LOCALLY HEAVY
RAIN AND ISOLATED STRONG WINDS. THEN...FRONT WILL PASS ACROSS AREA
MID TO LATE SATURDAY PM WITH STORMS RE-FIRING WITH EARLIER OUTFLOW
BOUNDARIES KEY TOWARD DETERMINING MAGNITUDE AND RISK OF SEVERE
WEATHER. THIS IS THE MAIN CONCERN FOR LATER SHIFTS. LOCALS TOOLS AND
TECHNIQUES SUGGEST ISOLATED STRONG WINDS OF 60-70 MPH WITH LARGE HAIL
TO ONE QUARTER INCH WITH SFC TEMPS TO NEAR 90 DEGREES WITH
CONVECTIVE INITIATION. HEAVY RAINS ALSO POSSIBLE DUE TO HIGH PW/S
NEAR TO ABOVE 2 INCHES. HIGHS SATURDAY COULD VARY BY 10 DEGREES OR
MORE DUE TO CLOUDS AND TIMING OF FRONT WITH NEAR 80 FAR NW TO NEAR 90
SOUTH SECTIONS.
SATURDAY NIGHT INTO MONDAY AM...MADE MINOR CHANGES. TEMPS TO BE A
FEW DEGREES BELOW NORMAL. STILL SUGGESTION OF MORNING LOWS OF 57-59
DEGREES POSSIBLE ALONG AND NORTH OF HIGHWAY 30 IF SKIES ARE CLEAR AND
WINDS LIGHT. SOME WEAK SHRA AND ISOLATED TSRA MAY ARRIVE EARLY MONDAY
AM BASED ON WEAK WAVE OVER SOUTH PLAINS.
MONDAY...POOR CONFIDENCE IN WEAK WAVE TO SLIDE ALONG OLD FRONT AND
HAVE ADDED LOW POPS FOR LATER SHIFTS TO REASSESS. THIS SHOULD BE
CONFIRMED NEXT 12-24 HOURS. HIGHS MONDAY WOULD BE IMPACTED BY
AMOUNTS OF CLOUDS AND PRECIPITATION. RISK IS FOR COOLER HIGHS THEN
IN THIS FORECAST.
TUESDAY AND THURSDAY...LOW CHANCE POPS...RETURN TO ABOVE NORMAL TEMPS
AND HUMID. ANALYSIS OF LOW LEVEL THERMAL FIELDS SUGGESTS NEAR HEAT
ADVISORY CRITERIA REMAINS POSSIBLE IF NOT PROBABLE AS NEXT FRONT
APPROACHES. ..NICHOLS..
&&
.AVIATION...
A VFR LATE AFTERNOON-EARLY EVENING WITH GUSTY SSW SFC WINDS TO
23KTS...WILL DETERIORATE AROUND THE CID AND DBQ TERMINALS BY
DEVELOPING THUNDERSTORMS FROM 22Z ON THROUGH 03Z. GUSTY SFC WINDS
BY THE STORMS MAY REACH AT LEAST 50 KTS AND BE A HIGH TURBULENT
IMPACT...AS WELL AS LOWERING CIGS AND SHARPLY REDUCED VSBYS BY HEAVY
RAIN TO UNDER A MILE POSSIBLY. THIS ACTIVITY MAY REACH THE MLI
TERMINAL BY AROUND 03Z-05Z. OTHERWISE HIGH AMBIENT MOISTURE LEVELS
MAY PRODUCE 3-5SM FOG/HAZE WELL INTO THE EVENING AT BRL AND MLI
BEFORE THE STORMS ARRIVE. THE BRL TERMINAL HAS THE BEST CHC OF
STAYING STORM-FREE OVERNIGHT. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BENTON-
BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR CEDAR-DES MOINES-HENRY
IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-LOUISA-MUSCATINE-SCOTT-
VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-JO DAVIESS-
STEPHENSON.
HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR BUREAU-HANCOCK-
HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-WARREN.
MO...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR CLARK-SCOTLAND.
&&
12/NICHOLSHazardous weather outlook, Jul 22, 4:00 AM CST, 19 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
500 AM CDT THU JUL 22 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
500 AM CDT THU JUL 22 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING FOR
AREAS ALONG AND SOUTH OF A LINE FROM SIGOURNEY TO ALEDO.
THUNDERSTORMS WILL AGAIN BE SEEN ACROSS THE AREA TODAY AND TONIGHT.
THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
ACROSS THE ENTIRE AREA. ALTHOUGH SOMEWHAT UNCERTAIN...DAMAGING
WINDS AND LARGE HAIL ARE POSSIBLE. THE MOST LIKELY TIME PERIOD
WOULD BE MID AFTERNOON THROUGH SUNRISE FRIDAY.
SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DANGEROUS HEAT WILL CONTINUE THROUGH FRIDAY AS TEMPERATURES CLIMB
INTO THE 90S AND HEAT INDICES APPROACH 105 DEGREES. DUE TO HIGH
HUMIDITY...HEAT INDICES FRIDAY NIGHT WILL REMAIN IN THE 75 TO 80
DEGREE RANGE...OFFERING LITTLE RELIEF FROM THE OPPRESSIVE AND
DANGEROUS HEAT.
FRIDAY AND FRIDAY NIGHT...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS...MAINLY NORTH OF INTERSTATE 80. ABUNDANT HEAT AND
INSTABILITY IN THE ATMOSPHERE SUGGEST THAT THE PRIMARY THREAT WILL
BE HEAVY RAIN AND DAMAGING WIND.
A COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY...PROVIDING SOME
RELIEF FROM THE WARM TEMPERATURES BUT ALSO TRIGGERING ANOTHER ROUND
OF THUNDERSTORMS. THERE IS A SLIGHT RISK THAT THESE STORMS ON
SATURDAY WILL REACH SEVERE LEVELS...WITH THE PRIMARY THREAT BEING
DAMAGING WINDS AND LARGE HAIL.
LOOKING FURTHER AHEAD...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE
NEXT TUESDAY NIGHT INTO WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Jul 22, 9:04 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1004 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TSTM WND DMG 1 W ROCK GROVE 42.47N 89.54W
07/22/2010 STEPHENSON IL EMERGENCY MNGR
MANY 6-8 INCH TREES DOWN NEAR ROCK GROVE.
0933 PM TSTM WND DMG ROCK CITY 42.41N 89.47W
07/22/2010 STEPHENSON IL EMERGENCY MNGR
20 INCH LIVE TREE DOWN ON DAKOTA ROAD...TIME ESTIMATED
&&
TGLocal storm report, Jul 22, 9:43 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1043 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST FREEPORT 42.29N 89.63W
07/22/2010 E50 MPH STEPHENSON IL TRAINED SPOTTER
ALONG WITH HEAVY RAIN.
&&
ERVINLocal storm report, Jul 22, 9:52 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1052 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HEAVY RAIN 3 W BALLTOWN 42.64N 90.93W
07/22/2010 M4.15 INCH DUBUQUE IA CO-OP OBSERVER
RAINFALL AMOUNT SINCE 7AM THIS MORNING.
&&
TGLocal storm report, Jul 22, 9:58 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1058 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HEAVY RAIN 3 NW DUNDEE 42.61N 91.59W
07/22/2010 M2.30 INCH DELAWARE IA EMERGENCY MNGR
RAINFALL THIS EVENING. TOTAL RAINFALL TODAY 4.5 INCHES.
1045 PM HEAVY RAIN 1 N MASONVILLE 42.49N 91.59W
07/22/2010 M1.60 INCH DELAWARE IA EMERGENCY MNGR
RAINFALL THIS EVENING. TOTAL FOR THE DAY 5.05 INCHES
1045 PM HEAVY RAIN EDGEWOOD 42.64N 91.40W
07/22/2010 M2.50 INCH DELAWARE IA EMERGENCY MNGR
RAINFALL THIS EVENING. TOTAL RAINFALL FOR THE DAY 5.0
INCHES.
1045 PM HEAVY RAIN 5 N MANCHESTER 42.56N 91.46W
07/22/2010 M3.00 INCH DELAWARE IA EMERGENCY MNGR
RAINFALL TOTAL FOR THIS EVENING. TOTAL RAIN FOR THE DAY
5.0 INCHES.
1045 PM HEAVY RAIN COLESBURG 42.64N 91.20W
07/22/2010 M3.00 INCH DELAWARE IA EMERGENCY MNGR
RAINFALL TOTAL FOR THIS EVENING.
&&
DLFLocal storm report, Jul 22, 11:17 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1217 AM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HEAVY RAIN 4 WNW DUBUQUE 42.52N 90.76W
07/23/2010 M3.40 INCH DUBUQUE IA TRAINED SPOTTER
TOTAL SINCE 830 PM. WATER IN BASEMENT ACROSS STREET.
&&
ERVINLocal storm report, Jul 22, 11:47 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1247 AM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 2 NE DUBUQUE 42.53N 90.66W
07/23/2010 DUBUQUE IA TRAINED SPOTTER
ESTIMATED 15 INCHES OF WATER FLOWING IN STREET.
TORRENTIAL RAINFALL OCCURING.
&&
ERVINFlash Flood, Stephenson
- When
- July 22, 11:48 PM CST to July 23, 5:00 PM CST
- Where
- Stephenson County, 6.38 mi NNW of Waddams Grove to 3.49 mi S of Loran
- Cause
- Heavy Rain
- Property damage
- $1.0 million
- Reported by
- Emergency Manager
- Coordinates
- 42.506, -89.926
Heavy rains of 2.5 to 6 inches fell across Stephenson County the evening hours of July 22 and through the morning of July 23 resulting in flash flooding of much of the county. At 1248 am CDT, Freeport was flooded with about 10 inches of water in the streets. Several roads were completely covered with water, especially in the vicinity of the Taylor Park District and near Route 75. The flood waters came up to the middle of car tires. Just before 130 am CDT, WREX TV relayed a report from a Freeport viewer that there was standing water everywhere. At 405 am CDT, several homes in Pearl City were flooded. Some of the residences on the north side of town had flood waters up to the first floor level. In addition, the city's sewer system was overwhelmed with the flood waters blowing some manhole covers off. Route 73 near Pearl City was closed due to 8 inches of water flowing across the road, and Yellow Creek began flooding some nearby homes. Highway 26 just south of Freeport was also closed due to flooding. Trained spotters, CO-OP observers, the general public, WREX TV, and emergency management all contributed to this report.
Flash Flood, Jo Daviess
- When
- July 23, 2:15 AM CST to 5:00 PM CST
- Where
- Jo Daviess County, 3.41 mi NW of East Dubuque to 2.77 mi SW of Whitton
- Cause
- Heavy Rain
- Property damage
- $1.0 million
- Reported by
- Law Enforcement
- Coordinates
- 42.508, -90.685
Heavy rains of 3 to 9 inches fell across Jo Daviess County during the late evening of July 22 and through the morning of July 23 resulting in flash flooding of much of the county. At 315 am CDT, water was over Highway 20 near Galena and Highway 35 near East Dubuque. Apple River overflowed its banks due to the flash flooding. In Elizabeth, water was flowing out of manhole covers. In addition, Lone Street and Apple River Road were closed due to the flood waters. At 940 am CDT, water rescues were in progress in Elizabeth. Several roads were closed due to flooding.
Flash Flood, Carroll
- When
- July 23, 3:00 AM CST to 5:00 PM CST
- Where
- Carroll County, 8.33 mi WNW of Marcus to 6.88 mi SW of Thomson
- Cause
- Heavy Rain
- Property damage
- $1.0 million
- Reported by
- Emergency Manager
- Coordinates
- 42.196, -90.321
Heavy rains of 3 to 9 inches fell across Carroll County during the late evening hours of July 22 and through the morning hours of July 23 resulting in flash flooding of much of the county. Several roads across the county, especially the northern half, were closed due to the flash flooding. The Shannon area received over 8 inches of rain during the night and was in need of sludge pumps to assist with the flooding issues in the area. Areas that had never flooded before were flooded.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Wisconsin, July 22, 20101 death · $28 million · 11 events
- Excessive Heat in Missouri, July 22 to 24, 201023 injured · 29 events
- Tornadoes and Damaging Winds in Wisconsin, July 22, 20102 injured · $138,000 · EF2 · 23 events
- Heat in Kentucky, July 22 to 24, 201011 injured · 22 events
- Flooding in Iowa, July 22 to 31, 2010$975,000 · 11 events
- Flash Flood in Arizona, July 22, 2010$1.2 million · 1 event
- Flood and Hail in Nebraska, July 22, 2010$515,000 · 1.75 in hail · 12 events
- Flash Flooding in Iowa, July 22 to 23, 2010$600,000 · 2 events
- Flash Flooding in Nebraska, July 22, 2010$200,000 · 2 events
- Tornado and Flash Flood in Michigan, July 22, 2010$100,000 · EF0 · 11 events
- Tornado in Minnesota, July 22, 2010$50,000 · EF1 · 1 event
- Flash Flooding and Flooding in Nebraska, July 22 to 23, 2010$95,000 · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 250560, 250569, 250587.